MathSciNet Relay Station
MathSciNet bibliographic data
MR12715 (7,63e) 41.1X
Geronimus, J. On polynomials orthogonal on the circle, on trigonometric moment-problem and on allied Carathéodory and Schur functions. (Russian.) Rec. Math. [Mat. Sbornik] N. S. 15(57), (1944). 99–130.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement